# SDR AWXA200701050

- Difficulty date: August 30, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 62,825 hours, 43,721 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR, TEAR AND DELAMINATION ON RIGHT WING LEADING EDGE SKIN, WS 538.  REPAIRED RIGHT WING LEADING EDGE SKIN, WS 538 PER US AIRWAYS EA (ENGINEERING AUTHORIZATION).
